Zur Theorie der eindeutigen Ebenentransformationen


Mathematische Annalen (1872)

  • Volume: 5, page 635-638
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Noether. "Zur Theorie der eindeutigen Ebenentransformationen." Mathematische Annalen 5 (1872): 635-638. <http://eudml.org/doc/156593>.

author = {Noether},
journal = {Mathematische Annalen},
pages = {635-638},
title = {Zur Theorie der eindeutigen Ebenentransformationen},
url = {http://eudml.org/doc/156593},
volume = {5},
year = {1872},

AU - Noether
TI - Zur Theorie der eindeutigen Ebenentransformationen
JO - Mathematische Annalen
PY - 1872
VL - 5
SP - 635
EP - 638
UR - http://eudml.org/doc/156593
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.